Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 166, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 1, 2013, 5:43 AM CDT for Pittsburg County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2013, 5:43 AM CDT (10:43 UTC)
- Expired
- Jun 1, 2013, 6:30 AM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Pittsburg County, OK
The radar
The Tulsa radar (KINX), 119 km from the middle of the area, began a volume at 10:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 10.7 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3260 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 866 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 294 m²/s²
- 0-3 km storm-relative helicity
- 400 m²/s²
- Significant tornado parameter
- 6.9
- Supercell composite
- 29.0
The text
As transmitted, in the capitals the NWS used until 2016.
710
WUUS54 KTSA 011043
SVRTSA
OKC121-011130-
/O.NEW.KTSA.SV.W.0166.130601T1043Z-130601T1130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
543 AM CDT SAT JUN 1 2013
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 630 AM CDT
* AT 538 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF INDIANOLA...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
INDIANOLA...CROWDER...ARROWHEAD STATE PARK AND BLOCKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3519 9587 3519 9582 3519 9577 3518 9576
3519 9575 3515 9541 3503 9549 3502 9551
3501 9551 3493 9556 3505 9595
TIME...MOT...LOC 1044Z 287DEG 27KT 3510 9582
$$1 follow-up statement
831
WWUS54 KTSA 011049
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
549 AM CDT SAT JUN 1 2013
OKC121-011130-
/O.CON.KTSA.SV.W.0166.000000T0000Z-130601T1130Z/
PITTSBURG OK-
549 AM CDT SAT JUN 1 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT FOR
NORTHEASTERN PITTSBURG COUNTY...
AT 548 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM INDIANOLA TO 9 MILES SOUTH OF INDIANOLA...MOVING EAST
AT 30 MPH.
STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CROWDER...
ARROWHEAD STATE PARK...BLOCKER AND FEATHERSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3519 9582 3519 9577 3518 9576 3518 9575
3519 9575 3515 9541 3503 9549 3502 9551
3493 9556 3504 9587
TIME...MOT...LOC 1049Z 287DEG 27KT 3518 9572 3504 9581
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 4:04 AM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jun 1, 4:04 AM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
404 AM CDT SAT JUN 1 2013
.DISCUSSION...
ONGOING CONVECTION REMAINS STRONG FROM INTERSTATE 40 SOUTHWARD
WITH AN AXIS OF SIGNIFICANT FLOODING LIKELY. THE SYNOPTIC COLD
FRONT HAS PUSHED INTO NORTHWEST OKLAHOMA AND WILL MARK THE
CLEARING BOUNDARY AS IT SWEEPS SOUTHEASTWARD DURING THE DAY. ANY
SVR WEATHER RISK LOOKS TO ISOLATED THROUGH THE MORNING PRIMARILY
ACROSS SE OK INTO WEST CENTRAL AR. NOTICEABLY DRIER AIR WILL
FOLLOW THE FRONT WITH MILD AND TRANQUIL CONDITIONS EXPECTED SUNDAY
INTO MONDAY.
LOW THUNDERSTORM CHANCES RETURN ACROSS NE OK WITHIN THE WARM
ADVECTION PATTERN BY TUESDAY...WITH A MORE UNSETTLED PATTERN
DEVELOPING BY MID TO LATE WEEK AS NORTHWESTERLY FLOW ALOFT
DEVELOPS ACROSS THE PLAINS WITH A WEAK FRONTAL BOUNDARY WORKING
INTO THE REGION. TEMPS ARE LIKELY TO REMAIN NEAR SEASONAL NORMALS
AROUND MID WEEK AND THEN BECOME LARGELY DEPENDENT ON PRECIP
COVERAGE BY LATE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 80 55 75 53 / 40 0 0 10
FSM 82 60 77 56 / 70 10 0 10
MLC 80 57 76 55 / 70 10 0 10
BVO 80 53 75 52 / 20 0 0 10
FYV 77 54 71 49 / 60 10 10 10
BYV 78 54 73 52 / 60 10 10 10
MKO 79 57 74 54 / 60 10 0 10
MIO 81 54 74 52 / 20 10 10 10
F10 79 57 75 55 / 70 10 0 10
HHW 83 61 79 58 / 60 10 0 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
LONG TERM....07Hazardous weather outlook, Jun 1, 5:21 AM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
521 AM CDT SAT JUN 1 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
521 AM CDT SAT JUN 1 2013
...HEAVY RAIN AND FLOODING CONTINUES TODAY...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA.
ONSET...ONGOING.
FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET... .
AREA AT GREATEST RISK...WEST TO EAST CORRIDOR EXTENDING
FROM OKEMAH OKLAHOMA TO OZARK ARKANSAS.
DISCUSSION...
LIMITED SEVERE POTENTIAL WILL REMAIN IN PLACE ACROSS FAR SOUTHEAST OKLAHOMA
TODAY. ISOLATED WIND GUSTS TO 60 MILES PER HOUR WOULD BE THE MAIN
SEVERE WEATHER RISK.
FLASH FLOODING WILL CONTINUE AS THE MAIN CONCERN...ESPECIALLY
ACROSS PORTIONS OF EAST CENTRAL OKLAHOMA WHERE REPEATED ROUNDS OF
THUNDERSTORMS HAVE PRODUCED AMOUNTS OF 4 TO 7 INCHES OF RAIN SINCE
MIDNIGHT. SATURATED AREAS THAT HAVE SEEN RAIN TAPER OFF WILL
EXPERIENCE ONGOING FLOODING AS RUNOFF FROM THE PREVIOUS RAINFALL
CONTINUES TODAY. MANY OF THE MAINSTEM RIVERS THAT HAVE BEEN
IMPACTED BY THE RAINFALL WILL REMAIN IN FLOOD AS WELL.
ALSO...OTHER MAINSTEM RIVERS IN THE AREA NOT CURRENTLY IN FLOOD
MAY BE AFFECTED BY THE ONGOING RAINFALL...AND CONSEQUENTLY MAY
NOT RESPOND UNTIL LATER TODAY...WHEN CONDITIONS BEGIN TO IMPROVE.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...NO HAZARDS.
MONDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
SETTLED WEATHER WILL RETURN FOR THE EARLY PART OF UPCOMING WEEK.
THUNDERSTORM CHANCES RETURN BY MONDAY NIGHT AS THE UPPER PATTERN
BECOMES INCREASINGLY UNSETTLED WITHIN DEVELOPING NORTHWESTERLY
FLOW.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jun 1, 2:52 AM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
252 AM CDT SAT JUN 1 2013
OKZ072-074>076-010830-
HASKELL OK-LATIMER OK-LE FLORE OK-SEQUOYAH OK-
252 AM CDT SAT JUN 1 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
HASKELL...NORTHWESTERN LE FLORE AND NORTHEASTERN LATIMER
IN EAST CENTRAL OKLAHOMA
SEQUOYAH
AT 253 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF TAMAHA TO 6 MILES NORTH OF
PANOLA...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...MCCURTAIN...STIGLER...LEQUIRE...KINTA...
KEOTA...KANIMA...TAMAHA...SALLISAW...GANS...MULDROW...MC KEY...
VIAN...BRUSHY...SHORT...PANOLA...RED OAK...SUMMERFIELD...FANSHAWE...
WISTER...SHADY POINT...MILTON...PANAMA...BOKOSHE...SPIRO...
COWLINGTON...BRUSHY LAKE STATE PARK AND LAKE WISTER STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3483 9477 3493 9537 3537 9513 3546 9505
3546 9508 3553 9504 3560 9447
TIME...MOT...LOC 0753Z 268DEG 32KT 3545 9497 3502 9520Special weather statement, Jun 1, 3:27 AM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
327 AM CDT SAT JUN 1 2013
ARZ019-029-OKZ072-076-010915-
CRAWFORD AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
327 AM CDT SAT JUN 1 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CRAWFORD
IN WEST CENTRAL ARKANSAS
SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHERN LE FLORE
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
AT 323 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHEAST OF BRUSHY TO COWLINGTON TO 7 MILES
NORTHWEST OF FANSHAWE...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS
INCLUDE...MULDROW...POTEAU...WISTER...SHADY
POINT...SPIRO...ARKOMA...PLEASANT HILL...LIBERTY...MULBERRY...FORT
SMITH....GREENWOOD...MANSFIELD...MOUNTAINBURG...VAN
BUREN...ALMA...NATURAL DAM...FIGURE FIVE...LAKE FORT SMITH AND FORT
SMITH REGIONAL AIRPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3566 9407 3551 9403 3544 9408 3522 9408
3521 9402 3514 9403 3514 9413 3510 9414
3507 9423 3495 9424 3492 9443 3494 9500
3495 9493 3517 9493 3521 9482 3564 9474
3564 9453 3567 9447 3568 9448 3567 9398
TIME...MOT...LOC 0823Z 270DEG 35KT 3559 9463 3527 9469
3500 9500Special weather statement, Jun 1, 4:13 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
413 AM CDT SAT JUN 1 2013
ARZ019-020-029-OKZ076-011000-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-
413 AM CDT SAT JUN 1 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EASTERN CRAWFORD
IN WEST CENTRAL ARKANSAS
FRANKLIN AND SEBASTIAN
IN SOUTHEAST OKLAHOMA
EASTERN LE FLORE
AT 413 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LOCKE TO 3 MILES WEST OF BLOOMER TO PATTERSON...MOVING
EAST AT 40 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3538 9370 3536 9375 3540 9380 3532 9381
3532 9390 3523 9393 3522 9402 3513 9404
3514 9413 3510 9414 3507 9423 3496 9424
3494 9441 3490 9444 3490 9451 3528 9429
3575 9416 3576 9369
TIME...MOT...LOC 0913Z 270DEG 35KT 3569 9406 3528 9416
3498 9433Local storm report, Jun 1, 4:30 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
430 AM CDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM FLASH FLOOD HENRYETTA 35.44N 95.98W
06/01/2013 OKMULGEE OK LAW ENFORCEMENT
SIGNIFICANT FLOODING WITH MOST STREET AND ROADS
UNDERWATER.
&&
MATLocal storm report, Jun 1, 5:17 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
517 AM CDT SAT JUN 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM TSTM WND DMG DENNING 35.43N 93.76W
06/01/2013 FRANKLIN AR BROADCAST MEDIA
TREE DAMAGE
&&
JBMSpecial weather statement, Jun 1, 5:23 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
523 AM CDT SAT JUN 1 2013
OKZ071-073-011100-
MCINTOSH OK-PITTSBURG OK-
523 AM CDT SAT JUN 1 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN MCINTOSH AND NORTHWESTERN PITTSBURG
AT 523 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF RAIFORD TO 6 MILES NORTHWEST OF
SCIPIO...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...EUFAULA...HANNA...VERNON...RAIFORD...
VIVIAN...SCIPIO AND INDIANOLA.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL...WIND
GUSTS TO 50 MPH AND TORRENTIAL RAINFALL.
LAT...LON 3512 9603 3513 9601 3515 9602 3516 9599
3524 9599 3536 9588 3535 9549 3503 9585
3507 9607 3509 9607
TIME...MOT...LOC 1023Z 272DEG 25KT 3532 9582 3511 9603The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:07 PM CDT | Tornado Warning | TSA | Craig, Nowata | 38 min |
| May 31, 7:18 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 42 min |
| May 31, 7:27 PM CDT | Tornado Warning | TSA | Osage | 33 min |
| May 31, 7:29 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 46 min |
| May 31, 7:35 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 40 min |
| May 31, 7:40 PM CDT | Tornado Warning | TSA | Creek, Osage, Pawnee | 35 min |
| May 31, 7:42 PM CDT | Flash Flood Warning | TSA | Craig, Creek, Nowata, Osage, Pawnee, Rogers and 1 more | 12 hr |
| May 31, 7:48 PM CDT | Tornado Warning | TSA | Nowata, Osage, Rogers, Washington | 27 min |
| May 31, 8:12 PM CDT | Tornado Warning | TSA | Nowata, Rogers, Washington | 33 min |
| May 31, 8:34 PM CDT | River Flood Warning | TSA | Cherokee | 65 hr |
| May 31, 8:38 PM CDT | Special Weather Statement | TSA | Washington | 37 min |
| May 31, 8:44 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 61 min |
| May 31, 8:49 PM CDT | River Flood Warning | TSA | Nowata | 32 hr |
| May 31, 8:51 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 54 min |
| May 31, 8:59 PM CDT | Special Weather Statement | TSA | Nowata | 46 min |
| May 31, 9:18 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 42 min |
| May 31, 9:29 PM CDT | Special Weather Statement | TSA | Washington | 31 min |
| May 31, 9:38 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Tulsa, Washington | 67 min |
| May 31, 9:57 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 48 min |
| May 31, 10:28 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Rogers | 47 min |
| May 31, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 40 min |
| May 31, 10:51 PM CDT | Tornado Warning | TSA | Craig, Delaware | 24 min |
| May 31, 11:03 PM CDT | Tornado Warning | TSA | Craig, Delaware, Mayes | 27 min |
| May 31, 11:04 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 41 min |
| May 31, 11:12 PM CDT | High Wind Warning | TSA | Creek, Okmulgee, Tulsa, Wagoner | 4 hr |
| May 31, 11:23 PM CDT | Tornado Warning | TSA | Delaware | 37 min |
| May 31, 11:24 PM CDT | Tornado Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 51 min |
| May 31, 11:41 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 49 min |
| May 31, 11:53 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 67 min |
| May 31, 11:56 PM CDT | Tornado Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 49 min |
| May 31, 11:58 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 62 min |
| Jun 1, 12:11 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 49 min |
| Jun 1, 12:17 AM CDT | Flash Flood Warning | TSA | McIntosh, Okfuskee, Okmulgee | 6 hr |
| Jun 1, 12:25 AM CDT | Tornado Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 2 more | 50 min |
| Jun 1, 12:29 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg | 46 min |
| Jun 1, 12:37 AM CDT | Special Weather Statement | TSA | Ottawa | 38 min |
| Jun 1, 12:57 AM CDT | Tornado Warning | TSA | Adair, Cherokee, Sequoyah | 48 min |
| Jun 1, 1:00 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 30 min |
| Jun 1, 1:00 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 45 min |
| Jun 1, 1:04 AM CDT | Special Weather Statement | TSA | McIntosh, Okfuskee, Okmulgee | 56 min |
| Jun 1, 1:27 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee | 48 min |
| Jun 1, 1:50 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Sequoyah | 40 min |
| Jun 1, 2:20 AM CDT | Flash Flood Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 6 hr |
| Jun 1, 2:52 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 38 min |
| Jun 1, 3:27 AM CDT | Special Weather Statement | TSA | Sequoyah | 48 min |
| Jun 1, 4:25 AM CDT | Flash Flood Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee | 6 hr |
| Jun 1, 5:23 AM CDT | Special Weather Statement | TSA | McIntosh | 37 min |
| Jun 1, 5:28 AM CDT | Flash Flood Warning | TSA | McIntosh, Okfuskee, Okmulgee | 6 hr |
| Jun 1, 6:04 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 41 min |
| Jun 1, 6:07 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 2 more | 6 hr |
| Jun 1, 7:31 AM CDT | Areal Flood Warning | TSA | Craig, Nowata, Washington | 6 hr |
| Jun 1, 8:17 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Okfuskee and 3 more | 12 hr |
| Jun 1, 8:36 AM CDT | River Flood Warning | TSA | LeFlore | 26 hr |
| Jun 1, 8:36 AM CDT | River Flood Warning | TSA | LeFlore | 60 hr |
| Jun 1, 10:08 AM CDT | Flash Flood Warning | TSA | Choctaw, Pushmataha | 6 hr |
| Jun 1, 11:36 AM CDT | Areal Flood Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 20 hr |
| Jun 1, 1:30 PM CDT | Areal Flood Warning | TSA | Craig, Nowata, Washington | 6 hr |
| Jun 1, 6:18 PM CDT | River Flood Warning | TSA | Pushmataha | 27 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.